# SDR SWAA2025040715569

- Difficulty date: March 14, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED STA440 AND STR26L FWD CARGO COMPARTMENT 2025-203694<[01] REPLACED ANGLE CLIP LOCATED BS 440 STRINGER 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG # 143A7505 SHEET 118. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE CLIP LOCATED BS 440 STRINGER 26L AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-10-02 AND DWG # 143A7505 SHEET 118. SEE INDIVIDUAL SIGNOFFS BELOW.
